Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An application of derivatives of non-analytic functions in plane stress problems


Authors: V. P. Jensen and D. L. Holl
Journal: Bull. Amer. Math. Soc. 43 (1937), 256-260
DOI: https://doi.org/10.1090/S0002-9904-1937-06530-X
MathSciNet review: 1563519
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06530-X